Advertisement

Reactions Weekly

, Volume 1694, Issue 1, pp 133–133 | Cite as

Cobimetinib/vemurafenib

Skin toxicity: case report
Case report
  • 13 Downloads

In a study, a 27-year-old man was described, who developed skin toxicity during treatment with cobimetinib and vemurafenib [dosages and routes not stated].

In March 2010, the man was diagnosed with scalp melanoma. In November 2014, he was diagnosed with brain metastases. He had undergone surgical excision of two brain metastases and stereotactic radiosurgery. In April 2015, he was started on treatment with cobimetinib and vemurafenib. A good response was attained. However, he developed skin toxicity during treatment.

The man's treatment with cobimetinib and vemurafenib was stopped. He was started on treatment with pembrolizumab in August 2015 [time to reaction onset and outcome not stated].

Author comment: "Treatment with vemurafenib and cobimatinib was initiated in April 2015, which provided good extracranial and intracranial response but was ultimately discontinued for skin toxicity."

Reference

  1. Nguyen NC, et al. Targeted therapy and immunotherapy response assessment with F-18 fluorothymidine positron-emission tomography/magnetic resonance imaging in melanoma brain metastasis: A pilot study. Frontiers in Oncology 8: 18, 22 Feb 2018. Available from: URL: http://doi.org/10.3389/fonc.2018.00018 - USA

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations